# SDR A6WA202305178609

- Difficulty date: May 17, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,487 hours, 38,301 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON-TAKE OFF AFTER GEAR RETRACTION RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE MASTER WARNING APPROXIMATELY 6 SECONDS AFTER SELECTING GEAR UP. (BLK 2) NOSE LANDING GEAR SHOWED RED ON EICAS MANUAL RELEASE WAS USED. DID NOT ENCOUNTER ICING OR TURBULENCE HYD PUMPS TEMP & PRESSURE WERE NORMAL EMERGENCY DECLARED AND NORMAL LANDING.  *********AIRCRAFT REMOVED FROM SERVICE******* MEL IN WORK
